Consecutive list colouring and a new graph invariant

RJ Waters

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)
Translated title of the contributionConsecutive list colouring and a new graph invariant
Original languageEnglish
Pages (from-to)565 - 585
Number of pages21
JournalJournal of the London Mathematical Society
Volume73 (3)
DOIs
Publication statusPublished - Jun 2006

Bibliographical note

Publisher: Oxford University Press
Other identifier: EISSN: 1469-7750

Cite this